MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10010483
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Although requested, additional patient information was not provided.
 
Event or Problem Description
It was reported that the iv tubing set "snapped" at the connection of the syringe adapter "white piece" and the upper fitment of the tubing, causing an interruption of an epinephrine infusion to the immediate postoperative patient.The clinician clamped the line and restarted the infusion using a new tubing set.There was no consequence or impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report that the iv tubing set "snapped" at the connection of the syringe adapter "white piece" and the upper fitment of the tubing was confirmed.The stress marks and uneven surfaces on the corresponding areas of breakage on the vented spike component indicate an external (lateral) application of force had been applied to the component during use.Functional testing could not be performed due to the set¿s break.The root cause of the breakage was identified as an outside force being applied to the component.The root cause of the outside force could not be identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10151532
Report Number9616066-2020-01874
Device Sequence Number2101378
Product Code FPA
UDI-Device Identifier10885403232602
UDI-Public10885403232602
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K934095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
2 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010483
Device Catalogue Number10010483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
8110, 8015, 10010483, SYRINGE, TD (B)(6) 2020